Problem set 1

Yevdokimov, Oleksiy (2008) Problem set 1. Australian Senior Mathematics Journal, 22 (1). pp. 63-64. ISSN 0819-4564

PDF (Published Version)

Download (66Kb)


This article introduces a regular problems section in the 'Australian Senior Mathematics Journal'. It notes that the section aims to give readers an opportunity to exchange interesting mathematical problems and solutions. It adds that the set in each issue will consist of up to five problems. In addition, the article informs that solutions to the problems will be available on the web site of the Australian Association of Mathematics Teachers (AAMT).

Statistics for USQ ePrint 5228
Statistics for this ePrint Item
Item Type: Article (Commonwealth Reporting Category C)
Refereed: No
Item Status: Live Archive
Faculty / Department / School: Historic - Faculty of Sciences - Department of Maths and Computing
Date Deposited: 02 Oct 2009 05:02
Last Modified: 02 Jul 2013 23:18
Uncontrolled Keywords: problem solving
Fields of Research : 01 Mathematical Sciences > 0199 Other Mathematical Sciences > 019999 Mathematical Sciences not elsewhere classified
13 Education > 1302 Curriculum and Pedagogy > 130208 Mathematics and Numeracy Curriculum and Pedagogy
13 Education > 1301 Education Systems > 130106 Secondary Education
Socio-Economic Objective: E Expanding Knowledge > 97 Expanding Knowledge > 970101 Expanding Knowledge in the Mathematical Sciences

Actions (login required)

View Item Archive Repository Staff Only